Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 81, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2024, 11:10 PM CDT for Sherburne County, Stearns County, Wright County, Minnesota. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2024, 11:10 PM CDT (04:10 UTC)
- Expired
- Jul 14, 2024, 12:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sherburne County, MN, Stearns County, MN, Wright County, MN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 11:30 PM CDT | HAIL 1.75 | 1 Se Clearwater, MN | |
| Jul 13, 11:42 PM CDT | HAIL 1 | 1 Se Clearwater, MN | |
| Jul 13, 11:50 PM CDT | TSTM WND DMG | 3 Sse Luxemburg, MN | Delayed report. A 1.5 foot diameter Oak Tree snapped 7.5 feet above base. Photos included with report. |
| Jul 13, 11:55 PM CDT | HAIL 1 | 1 Nw Becker, MN | Report from mPING: Quarter (1.00 in.). |
| Jul 13, 11:58 PM CDT | TSTM WND GST 49 | 6 E St. Cloud, MN | ASOS station KSTC St. Cloud AP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 10:00 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2743 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.7
The text
As transmitted.
390
WUUS53 KMPX 140410
SVRMPX
MNC141-145-171-140500-
/O.NEW.KMPX.SV.W.0081.240714T0410Z-240714T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1110 PM CDT Sat Jul 13 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
North central Wright County in central Minnesota...
Sherburne County in central Minnesota...
East central Stearns County in central Minnesota...
* Until midnight CDT.
* At 1110 PM CDT, a severe thunderstorm was located near St. Cloud,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
St. Cloud, Monticello, Big Lake, Becker, Clearwater, Clear Lake,
Orrock, Santiago, Luxemburg, Sherburne National Wildlife Refuge,
Enfield, and St Cloud Airport.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 167 and 190.
U.S. Highway 10 in Minnesota between mile markers 179 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4556 9414 4555 9365 4530 9374 4542 9429
4557 9419
TIME...MOT...LOC 0410Z 279DEG 22KT 4548 9413
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH3 follow-up statements
311
WWUS53 KMPX 140433
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1133 PM CDT Sat Jul 13 2024
MNC145-140443-
/O.CAN.KMPX.SV.W.0081.000000T0000Z-240714T0500Z/
Stearns MN-
1133 PM CDT Sat Jul 13 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STEARNS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central Minnesota.
&&
LAT...LON 4548 9368 4546 9368 4530 9374 4538 9408
4542 9405 4545 9410 4549 9407
TIME...MOT...LOC 0433Z 293DEG 21KT 4540 9397
$$
MNC141-171-140500-
/O.CON.KMPX.SV.W.0081.000000T0000Z-240714T0500Z/
Wright MN-Sherburne MN-
1133 PM CDT Sat Jul 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTH CENTRAL WRIGHT AND CENTRAL SHERBURNE COUNTIES...
At 1133 PM CDT, a severe thunderstorm was located near Clear Lake, or
13 miles southeast of St. Cloud, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Monticello, Big Lake, Becker, Clearwater, Clear Lake, Orrock,
Sherburne National Wildlife Refuge, Enfield, and Hasty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4548 9368 4546 9368 4530 9374 4538 9408
4542 9405 4545 9410 4549 9407
TIME...MOT...LOC 0433Z 293DEG 21KT 4540 9397
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH035
WWUS53 KMPX 140437
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1137 PM CDT Sat Jul 13 2024
MNC141-171-140500-
/O.CON.KMPX.SV.W.0081.000000T0000Z-240714T0500Z/
Wright MN-Sherburne MN-
1137 PM CDT Sat Jul 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTH CENTRAL WRIGHT AND CENTRAL SHERBURNE COUNTIES...
At 1137 PM CDT, a severe thunderstorm was located over Becker, or 15
miles southeast of St. Cloud, moving east at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Monticello, Big Lake, Becker, Clearwater, Clear Lake, Orrock,
Sherburne National Wildlife Refuge, Enfield, and Hasty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4548 9368 4546 9368 4530 9374 4538 9408
4542 9405 4549 9397
TIME...MOT...LOC 0437Z 279DEG 22KT 4540 9393
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH667
WWUS53 KMPX 140459
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1159 PM CDT Sat Jul 13 2024
MNC141-171-140509-
/O.EXP.KMPX.SV.W.0081.000000T0000Z-240714T0500Z/
Wright MN-Sherburne MN-
1159 PM CDT Sat Jul 13 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WRIGHT AND
CENTRAL SHERBURNE COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, small
hail and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central Minnesota.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Sherburne county until 1245 am.
&&
LAT...LON 4548 9368 4546 9368 4530 9374 4538 9408
4542 9405 4549 9397
TIME...MOT...LOC 0459Z 279DEG 22KT 4538 9376
$$
BPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:09 PM CDT, 4 hours 1 minute earlier. Its key messages:
- Hot and humid this weekend with the potential for several rounds of strong to severe thunderstorms through Monday afternoon.
- Slight Risk (2 of 5) of Severe Weather through this evening and overnight.
- Looking ahead, cooler, drier pattern Tuesday through Friday.
Area forecast discussion, Jul 13, 7:09 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
709 PM CDT Sat Jul 13 2024
.KEY MESSAGES...
- Hot and humid this weekend with the potential for several
rounds of strong to severe thunderstorms through Monday
afternoon.
- Slight Risk (2 of 5) of Severe Weather through this evening
and overnight.
- Looking ahead, cooler, drier pattern Tuesday through Friday.
&&
.DISCUSSION...
Issued at 338 PM CDT Sat Jul 13 2024
Today and Tonight - Satellite imagery shows multiple vorticity
maxes rotating through zonal westerly flow over the Upper
Midwest this afternoon. Radar imagery shows the ongoing showers
and isolated strong thunderstorms in eastern Minnesota pushing
into west- central Wisconsin, with this trend continuing for the
next couple of hours. Most other areas remain dry into the
evening hours today. A surface trough dragging through North
Dakota is expected to initiate a round of strong to scattered
severe thunderstorms in northwest and north-central Minnesota
later this afternoon. Uncertainty in exact location remains,
but the high- res model guidance continues to suggest some sort
of congealing of discrete storms into another MCS later tonight
as the complex moves out of the Brainerd Lakes region of north-
central Minnesota and into central and east- central Minnesota.
This places the best severe storm chances still near and north
of the Interstate 94 corridor. The primary hazard from any MCS
complex would be damaging winds, although initial storms may
briefly support large hail and a potential for a tornado or two
before becoming an outflow dominant MCS. The storm complex moves
into west- central Wisconsin closer to the 11 PM to 1 AM hour
early tonight. Heavy rain will accompany these storms given the
high PW values associated with the hot and humid airmass.
However, the mid- level flow should be fast enough to limit
flooding concerns.
Sunday - The heat will continue on Sunday as high temperatures
rise into the upper 80s and lower 90s with Tds in the low to mid
70s. The Twin Cities metro Heat Advisory continues through
Sunday evening. Attention turns to the threat of severe weather.
The Storm Prediction Center keeps a Slight Risk over west-
central and central Minnesota. Elsewhere, a Marginal (1 of 5)
risk exists with the primary hazard of damaging winds. Sunday
will be another day with strong instability present across the
Upper Midwest given the 70+ degree dew point temperatures.
Current guidance keeps a strong cap in the mid-levels tomorrow
so the previous drier trend noted this morning keeps hold in the
latest forecast. Another complex drops southward from the
Northern Plains Sunday night so expect continued severe
thunderstorm chances into the end of this weekend, especially
for those overnight camping. Sunday night will be another warm
night with lows in the upper 60s and lower 70s.
Monday - Temperatures decrease slightly on Monday with high
temperatures in the mid to upper 80s, although high dew points
linger. An incoming cold front Monday afternoon along an axis of
high precipitable water could promote scattered strong
thunderstorms within an axis of moderate instability upwards of
1500 J/kg. The disorganized shear creates a lot of uncertainty
though in the storm mode, but with a general east-southeasterly
mean flow. Isolated strong thunderstorms may form into a severe
potential if that instability axis lines up with the cold front
and the higher-end mid-level lapse rates don’t move too far off
the primary forcing. The best chances are in the Twin Cities
Metro to Mankato and southeastward where the SPC highlights a
Slight Risk (⅖) and the rest of the CWA has chances of isolated
storms.
Tuesday through Friday - A northern stream cold front from
central Canada dives southward Monday to bring a cooler & drier
air mass for the remainder of the week. Forecast high
temperatures are in the mid 70s to lower 80s. Chances of
precipitation decrease later this week as well under this
northerly flow, but end-of-week shower chances do return Friday.
&&
.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 643 PM CDT Sat Jul 13 2024
Thunderstorm activity has moved out of the region early this
evening, with mainly VFR conditions expected for the next 2-4
hours. Another round of storms is currently developing over NW
Minnesota, which is expected to develop into a line and travel
southeastward through portions of central/eastern Minnesota and
western Wisconsin. Main impacts with any storms would be strong
wind gusts and reduced visibility from heavy rain. Current
trends favor a later arrival, with the line reaching central MN
between 02-04z and eastern MN by 04-06z. There is low confidence
on how long the line will stay organized as it travels into
western Wisconsin. Some patches of fog are possible early
tomorrow morning after the line of storms moves through. VFR
conditions expected tomorrow with skies clearing and light N/NW
winds prevailing.
KMSP... Most likely timing of arrival has shifted later into the
night, around 04-06z. This line of storms should last a couple
of hours at most as it quickly travels southeastward. Gusty
thunderstorm winds and reduced visibilities are possible with
the strongest convection. There is a small chance that the
strongest part of the line stays NE of the terminal, potentially
limiting impacts. After the line moves through, winds will
shift out of the NW at 5-10kts.
/OUTLOOK FOR KMSP/
MON...VFR, CHC -TSRA/MVFR. Wind NW 5-10 kts.
TUE...VFR, Wind NW 5-15 kts.
WED...VFR, Wind N 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Brown-Chippewa-
Lac Qui Parle-Martin-Redwood-Renville-Stevens-Swift-
Watonwan-Yellow Medicine.
Heat Advisory until 8 PM CDT Sunday for Anoka-Carver-Dakota-
Hennepin-Ramsey-Scott-Washington.
WI...None.
&&
DISCUSSION...NYL/WFO DLH
AVIATION...BEDHazardous weather outlook, Jul 13, 8:30 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 830 PM CDT Sat Jul 13 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 150130- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 830 PM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Another round of thunderstorms will move in from the northwest tonight. Wind will be the main threat, but hail is possible as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hot, humid, and potentially stormy tomorrow. Heat index values climb into the mid to upper 90s. Additional chances for strong to severe thunderstorms through early next week, with damaging wind gusts and large hail as the primary threats. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Local storm report, Jul 13, 6:02 PM CDT, 5 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
602 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Hail 5 SSW Nerstrand 44.28N 93.10W
07/13/2024 M3.50 Inch Rice MN Trained Spotter
Found at 510 pm with time it fell estimated
based on radar.
&&
NDCSpecial weather statement, Jul 13, 7:15 PM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
715 PM CDT Sat Jul 13 2024
MNZ085-093-140045-
Steele MN-Freeborn MN-
715 PM CDT Sat Jul 13 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FREEBORN AND
SOUTHEASTERN STEELE COUNTIES THROUGH 745 PM CDT...
At 715 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blooming Prairie, or 13 miles southeast of Owatonna, moving southeast
at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Blooming Prairie, Steele Center, and Bixby.
This includes the following highways...
Interstate 35 between mile markers 31 and 32.
Interstate 90 between mile markers 172 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4364 9308 4394 9328 4403 9308 4400 9304
4366 9305
TIME...MOT...LOC 0015Z 324DEG 17KT 4391 9312
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NDCSpecial weather statement, Jul 13, 10:47 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1047 PM CDT Sat Jul 13 2024
MNZ041-042-049-140415-
Stearns MN-Douglas MN-Todd MN-
1047 PM CDT Sat Jul 13 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DOUGLAS...SOUTHERN
TODD AND NORTHWESTERN STEARNS COUNTIES THROUGH 1115 PM CDT...
At 1047 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles east of Lake Osakis, or 18 miles east of Alexandria, moving
southeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sauk Centre, Melrose, Grey Eagle, Lake Osakis, Little Sauk, Round
Prairie, Burtrum, West Union, St. Rosa, Pleasant Beach, Birch Lakes
State Forest, and Long Prairie Airport.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 112 and 134.
U.S. Highway 71 between mile markers 163 and 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and west central Minnesota.
&&
LAT...LON 4590 9477 4588 9465 4577 9464 4565 9485
4564 9510 4573 9515 4574 9513 4576 9514
4576 9517 4589 9524 4602 9502
TIME...MOT...LOC 0347Z 312DEG 34KT 4592 9499
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BPHLocal storm report, Jul 13, 10:55 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1055 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM Tstm Wnd Gst 2 SW Alexandria 45.87N 95.40W
07/13/2024 M56 MPH Douglas MN ASOS
ASOS station KAXN Alexandria MN ASOS.
&&Local storm report, Jul 13, 10:59 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1059 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM Hail Miltona 46.04N 95.29W
07/13/2024 M1.50 Inch Douglas MN Public
Via social media.
&&
NDCLocal storm report, Jul 13, 11:06 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1106 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM Tstm Wnd Gst 1 ESE Round Prairie 45.90N 94.87W
07/13/2024 M49 MPH Todd MN AWOS
AWOS station K14Y Long Prairie AP.
&&
NDCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:15 PM CDT | Special Weather Statement | MPX | Steele | 30 min |
| Jul 13, 10:13 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 47 min |
| Jul 13, 10:43 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 47 min |
| Jul 13, 10:47 PM CDT | Special Weather Statement | MPX | Todd | 28 min |
| Jul 13, 11:02 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 43 min |
| Jul 13, 11:15 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns, Todd | 45 min |
| Jul 13, 11:39 PM CDT | Special Weather Statement | MPX | Stearns | 36 min |
| Jul 13, 11:45 PM CDT | Special Weather Statement | MPX | Wright | 45 min |
| Jul 13, 11:59 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 46 min |
| Jul 14, 12:02 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns, Wright | 28 min |
| Jul 14, 12:09 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 36 min |
| Jul 14, 12:16 AM CDT | Special Weather Statement | MPX | Wright | 29 min |
| Jul 14, 12:32 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 28 min |
| Jul 14, 12:36 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 24 min |
| Jul 14, 12:43 AM CDT | Special Weather Statement | MPX | Carver | 32 min |
| Jul 14, 12:47 AM CDT | Special Weather Statement | MPX | Anoka, Sherburne | 43 min |
| Jul 14, 12:58 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey | 34 min |
| Jul 14, 1:01 AM CDT | Special Weather Statement | MPX | Washington | 44 min |
| Jul 14, 1:08 AM CDT | Special Weather Statement | MPX | Le Sueur, Rice, Scott | 52 min |
| Jul 14, 1:13 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott, Washington | 32 min |
| Jul 14, 1:28 AM CDT | Special Weather Statement | MPX | Washington | 32 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.